# SDR SWIA2019110646714

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,077 hours, 35,578 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

RT ENG FLAMED OUT AT 330 FLT LEVEL FLT# 1357  REMOVED AND REPLACED RH ENG WITH A SERVICEABLE UNIT. NO FURTHER DEFECTS NOTED.
